# SDR FDEA201509072809

- Difficulty date: September 7, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 827 hours, 29,970 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pushrod
- Condition: Out Of Adjust
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERONS APPEAR TO BE OUT OF RIG.  WING LEVEL HAS THE CAPTAINS YOKE DISPLACED TO RIGHT, FIRST OFFICERS 10* RIGHT.  ALSO REQUIRES 2 - 3* RT AILERON TRIM, ACFT HAD 3* AILERON TRIM ON PREFLIGHT.  NOTED WITH HYDRO ON & AILERON TRIM SET TO ZERO, AILERONS ARE FAIRED & YOKES ARE CENTERED.  SYNOPTIC PAGE INDICATION AGREES.  TROUBLE SHOT IAW FIM 27-10-00-2-810-801, FOUND LEFT SPOILERS 1 & 5 SLIGHTLY FLOATING.  ADJUSTED SPOILER PUSHRODS CE FOR SPOILER 1L & CA FOR SPOILER 5L, SPOILERS FAIR INTO WING & OPERATIONS NORMAL IAW AMM 27-67-01-2 3 B 17-24 & SECTION 4 ALSO AMM 27-60-00-5 FIGS 504SH1 & SH4.  AILERON SYS OPERATIONS NORMAL IAW AMM 27-10-00-2.
